# SDR JJBA201902069049

- Difficulty date: January 29, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,316 hours, 20,193 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Frames 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2L BETWEEN FRAMES 20 AND 21 CHAFFED. REMOVED CHAFE FROM STRINGER 2L BETWEEN FRAMES 20 AND 21 VIA BLEND OUT. AFTER BLEND OUT 0.018 DEPTH AND 4.190 LENGTH MATERIAL REMOVED AND THERE ARE NO SPECIFIC TOLERANCES GIVEN AND EXCEEDS NON-SIGNIFICANT DAMAGE TOLERANCES. BLEND OUT FOUND TO BE PERMANENTLY ALLOWABLE.
